| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) clearlink continu-flo solution set with duo-vent spike were leaking.One set was leaking from the tubing, and the other set was leaking from the site where the line merged.It was unknown if a patient was connected during this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage testing were performed, and there were no issues noted.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.